# SDR USAA2009082492238

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: 1271
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - TWO AREAS OF DELAMINATION ON LEFT OUTBOARD FOREFLAP TRAILING EDGE UPPER SURFACE, 36 INCHES FROM INBOARD END.  REPLACED LEFT OUTBOARD FOREFLAP IAW JOB CARD 03C30727030.
